# SDR FDEA201511233758

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 741 hours, 25,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1200, BETWEEN SEAT TRACK 5 & 6, RBL 24.75 - 45.50, TOP FLANGE IN POOR CONDITION.  REPAIRED IAW SRM 53-00-51-2R REPAIR 1 & SRM 51-40-02.   MAJOR REPAIR.
